# SDR UALA2011100505383

- Difficulty date: October 4, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 74,819 hours, 23,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Worn
- Location: Door Hold Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HOLD OPEN LOCK SPLINED SHAFT WORN AND DAMAGED.  REMOVED & REPLACED HOLD OPEN LOCK SPLINE SHAFT PER MM AND OPS CHECKED GOOD.
